# SDR AALA201704179006

- Difficulty date: January 19, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371316200
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON THE LEFT PASSENGER CABIN SIDE BOX BEAM SECOND FASTENER HOLE, TWO INCHES FORWARD OF FRAME 43 AND Y1650.  REPAIRED THE BOX BEAM IAW EO  5315Y066.
